MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported on 09/16, during a picc catheter insertion procedure involving the patient in question, there was a non-compliance with the part called ¿dilator,¿ which caused a significant failure in the procedure, forcing the team to suspend it.The problem occurred in the last stage of the catheter installation process, which was already in place and stabilized with good flow and reflux, after the x-ray was performed, at the moment when the dilator is broken in half for removal.During compression of the blades, one of them was fractured, forming a small loop that wrapped around the catheter and compressed it violently, causing a bend in the device.Team members attempted to rescue the catheter by cutting the loop, but it was already damaged and presented considerable resistance to infusion.By consensus, the team opted to remove it and reschedule the installation of a new device at a later date.Unfortunately, the patient had to undergo difficult venipunctures to conduct the prescribed therapy.There was no direct or serious harm to the patient, but there was harm resulting from the failure of the procedure.There was no prolonged hospitalization or need for changes in the therapeutic approach or prognosis, as the team scheduled a new procedure 48 hours after the event, which was successfully completed.The only intervention needed was monitoring of the puncture site to assess any complications inherent to the procedure itself.The material was not preserved due to the presence of blood residue.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an uneven break is confirmed, and the cause was determined to be manufacturing related.Two photographs of a micro introducer were returned for evaluation.The complaint of an uneven break was confirmed.An initial visual observation of the photographs showed one half of the t-handle, and a small ring of orange plastic was observed which indicated an uneven break occurred.This event was determined to be related to a manufacture condition.The investigation was forwarded to the manufacturing facility for further evaluation.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC SOLO2
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23292500
Report Number3006260740-2025-07734
Device Sequence Number4889497
Product Code LJS
UDI-Device Identifier00801741034527
UDI-Public(01)00801741034527(11)250118(17)260531(10)REKN1374
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue Number1194118
Device Lot NumberREKN1374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown